# SDR SWIA202156865

- Difficulty date: January 25, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R3867343
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT ANGLE AT F.S 349 LBL 38 TO 27 TO BE CORRODED.   (C-CHECK) RO 3/10/2021    REPLACED THE SUPPORT ANGLE AT FS 349 LBL 38 TO 27 IAW CRJ 200 SRM 51-42-06.
